# SDR GTIA9700263

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 428 - AFT ENTRY DOOR, LOWER HINGE BROKEN.  REMOVED AND REPLACED LOWER HINGE, AFT ENTRY DOOR, OVBD HINGE HALF ONLY IAW DC-9 MM 52-20.  (M)
